教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Wave propagation for a two-component lattice dynamical system arising in strong competition models
學年99
學期2
出版(發表)日期2011/04/01
作品名稱Wave propagation for a two-component lattice dynamical system arising in strong competition models
作品名稱(其他語言)
著者Guo, Jong-Shenq; Wu, Chang-Hong
單位淡江大學數學學系
出版者Maryland Heights: Academic Press
著錄名稱、卷期、頁數Journal of Differential Equations 250(8), pp.3504-3533
摘要We study a Lotka–Volterra type competition system with bistable nonlinearity in which the habitat is divided into discrete niches. We show that there exist non-monotone stationary solutions when the migration coefficients are sufficiently small. Also, we prove that the propagation failure phenomenon occurs. Finally, we focus on the traveling wave with nonzero wave speed. By investigating the asymptotic behavior of tails of wave profiles, we show that nonzero speed wave profiles are monotone. Moreover, the nonzero wave speed is unique in the sense that the wave cannot propagate with two different nonzero wave speeds.
關鍵字Lattice dynamical system; Stationary solution; Propagation failure; Traveling wave; Wave speed
語言英文
ISSN0022-0396
期刊性質國外
收錄於SCI
產學合作
通訊作者Guo, Jong-Shenq
審稿制度
國別美國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!